# SDR HNAA2018102400265

- Difficulty date: October 1, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,114 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FR 65 SHEAR CLIP CORRODED AT LOWER FWD CORNER OF CARGO DOOR CUTOUT. CORRECTIVE ACTION DETERMINED CORROSION TO BE LEVEL 1, REMOVED DAMAGED FR 65 SHEAR CLIP, AND INSTALLED SERVICEABLE FR 65 SHEAR CLIP PN 145-25175-601 AT LOWER FWD CORNER OF CARGO DOOR CUT OUT IAW EMB145 SRM 53-31-04.
